Issue Title
 
Vol 6 Differential Transform Method for Solving the Linear and Nonlinear Westervelt Equation Abstract   PDF
M. Bagheri, J. Manafianheris
 
Vol 10 Dini Lipschitz Functions for the Generalized Fourier-Bessel Transform in the Space L2 Abstract   PDF
salah El ouadih
 
Vol 7 Direct Method to Solve Differential-Algebraic Equations by Using the Operational Matrices of Chebyshev Cardinal Functions Abstract   PDF
M. Heydari, G. B. Loghmani, S. M. Hosseini, S. M. Karbassi
 
Vol 2 (2007-2008) Discriminant Analysis in Bilinear Processes Using State Space Methodology Abstract   PDF
Rahim Chinipardaz
 
Vol 10 Domination polynomial of generalized book graphs Abstract   PDF
Saeid Alikhani, Somayeh Jahari
 
Articles in Press Dominions and Zigzag theorem for $\Gamma$-semigroups Abstract
Wajih Ashraf, Shabir Ahmad Ahangar, Abdus Salam, Noor Mohammad Khan
 
Vol 2 (2007-2008) Double Point Manifolds of Immersions M^7->R^9 Abstract   PDF
Mohammad Ali Asadi-Golmankhaneh
 
Vol 11 Duality for Non-differentiable Multi-objective Fractional Variational Problem Abstract   PDF
promila Kumar, Bharti Sharma
 
Articles in Press Efficiency of two-stage systems in stochastic DEA Abstract
Samaneh Esfidani, Farhad Hosseinzadeh Lotfi, Shabnam Razavyan, Ali Ebrahimnejad
 
Vol 11 Equitable Coloring of Mycielskian of Some graphs Abstract   PDF
Vernold Vivin, Kaliraj K
 
Vol 7 Equivalent HPM with ADM and Convergence of the HPM to a Class of Nonlinear Integral Equations Abstract   PDF
J. Manafian Heris, M. Fazli Aghdaei
 
Vol 7 Essential Submodules with respect to an Arbitrary Submodule Abstract   PDF
Saeed Safaeeyan, Najmeh Saboori Shirazi
 
Articles in Press Evaluation and ranking of rail freight and passenger transportation in same Asian countries with new method in Data Envelopment Analysis Abstract
Alireza Salehi, Farhad Hosseinzadeh Lotfi, Mohsen Rostamy Malkhalifeh
 
Vol 13 Evaluation of Financial Ratios in DEA-R model with production trade–offs and weight restrictions Abstract   PDF
Masoud Sanei, Farhad Hosseinzadeh lotfi, Mohammad reza Mozaffari, Mohsen Mirzaiyan
 
Vol 14 Eventual stability with respect to part of variables of nonlinear differential equations with non-instantaneous impulses Abstract   PDF
Snezhana Hristova, Todor Kostadinov
 
Articles in Press Existence and Uniqueness of Solutions of a Class of Evolution Quantum Stochastic Dierential Equations Abstract
Sheila A. Bishop, E.O. Ayoola
 
Articles in Press Existence of a solution for a multi singular pointwise defined fractional differential system Abstract
Abdolhamid Malekpour, Mehdi Shabibi, Raheleh Nouraee
 
Articles in Press Existence results for a class of p-Hamiltonian systems Abstract
Mohammad Reza Heidari Tavani
 
Vol 10 Existence theorems of solutions for mixed monotone mappings in partially ordered metric spaces and applications Abstract   PDF
Reza Allahyari
 
Vol 13 Extended Generalized Lindley distribution: properties and applications Abstract   PDF   PDF
Vahid Ranjbar, Morad Alizadeh, Emrah Altun
 
Vol 8 Extension of shift-invariant frames for locally compact abelian groups Abstract   PDF
Mehdi Rashidi, Akbar Nazari
 
Vol 12 Extension principle based on neutrosophic multi-sets and algebraic operations Abstract   PDF
Mehmet Şahin, Irfan Deli, Vakkas Ulucay
 
Vol 14 Features of the efficiency frontier and its application in Inverse DEA without solving a model Abstract   PDF
MOTAHARE EBRAHIMZADE ADIMI, MOHSEN ROSTAMY MALKHALIFEH, FARHAD HOSSEINZADEH LOTFI, RAZIEH MEHRJOO
 
Vol 12 f-Grouplikes Abstract   PDF
Mohammad Hadi Hooshmand, Nor Haniza Sarmin
 
Vol 6 Filter Regular Sequence and Generalized Local Cohomology with Respectto a Pair of Ideals Abstract   PDF
F. Dehghani-Zadeh
 
101 - 125 of 445 Items << < 1 2 3 4 5 6 7 8 9 10 > >>